A 30-year-old female asked:
How do u cure sticky skin syndrome?
1 doctor answer • 1 doctor weighed in
Dermatology 44 years experience
Stop causative drug: Sticky skin syndrome (or "acquired cutaneous adherence") is a rare side effect of certain drugs, usually etretinate, which is used to treat psoriasis. Also reported with ketoconazole (an anti-fungal) and some chemotherapy agents. If you're taking any of those drugs, ask your doctor about stopping it. If not, you probably have something else, and you'll need to see a dermatologist to find out what.
5.2k viewsAnswered >2 years ago
Last updated Jan 19, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.